# SDR 2008UALA05492

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 19,678 hours, 8,836 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESPU UNIT EMERGENCY LEFT MSG ON CIDS PANEL.  REPLACED ESPU BATTERY 11WL.  EMERGENCY LIGHT TEST NORMAL.
